# SDR IPXA2023030991698

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR FWD LOCK IS NOT VISABLE DUE TO SOMETHING BLOCKING IT. TRANSFERRED TO NRC 262541CLEARED MAIN ENTRY DOOR FWD LOCK INDICATION PER AMM 12-21-12-0201 GOOD FOR SERVICE
